# SDR AALA201910279014

- Difficulty date: October 11, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A1496444
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON TRANSITION PANEL AT STA 500A-500I, S25R. INSTALLED NEW TRANSITION PANEL IAW SRM 53-00-53-2R 5.
